# SDR AALA201803069027

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 50,482 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L4 DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED THE DOOR IAW 52-13-00. OPS CHECKED GOOD.
